- -

Solving engineering models using hyperbolic matrix functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving engineering models using hyperbolic matrix functions

Show simple item record

Files in this item

dc.contributor.author Defez Candel, Emilio es_ES
dc.contributor.author Sastre, Jorge es_ES
dc.contributor.author Ibáñez González, Jacinto Javier es_ES
dc.contributor.author Peinado Pinilla, Jesús es_ES
dc.date.accessioned 2017-06-29T13:48:47Z
dc.date.available 2017-06-29T13:48:47Z
dc.date.issued 2016-02
dc.identifier.issn 0307-904X
dc.identifier.uri http://hdl.handle.net/10251/84125
dc.description.abstract In this paper a method for computing hyperbolic matrix functions based on Hermite matrix polynomial expansions is outlined. Hermite series truncation together with Paterson-Stockmeyer method allow to compute the hyperbolic matrix cosine efficiently. A theoretical estimate for the optimal value of its parameters is obtained. An efficient and highly-accurate Hermite algorithm and a MATLAB implementation have been developed. The MATLAB implementation has been compared with the MATLAB function funm on matrices of different dimensions, obtaining lower execution time and higher accuracy in most cases. To do this we used an NVIDIA Tesla K20 GPGPU card, the CUDA environment and MATLAB. With this implementation we get much better performance for large scale problems. (C) 2015 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship This work has been supported by Spanish Ministerio de Educacion TIN2014-59294-P. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation This work has been supported by Spanish Ministerio de Educacion TIN2014-59294-P. es_ES
dc.relation.ispartof Applied Mathematical Modelling es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Hermite matrix polynomial es_ES
dc.subject Hyperbolic matrix functions es_ES
dc.subject Series expansion es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification LENGUAJES Y SISTEMAS INFORMATICOS es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title Solving engineering models using hyperbolic matrix functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.apm.2015.09.050
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica es_ES
dc.contributor.affiliation Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació es_ES
dc.description.bibliographicCitation Defez Candel, E.; Sastre, J.; Ibáñez González, JJ.; Peinado Pinilla, J. (2016). Solving engineering models using hyperbolic matrix functions. Applied Mathematical Modelling. 40(4):2837-2844. doi:10.1016/j.apm.2015.09.050 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.apm.2015.09.050 es_ES
dc.description.upvformatpinicio 2837 es_ES
dc.description.upvformatpfin 2844 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 40 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 328223 es_ES


This item appears in the following Collection(s)

Show simple item record